Discussions that mention soma

Back Problems board


Hi, i've been taking Lyrica since February. The main side effect I get is the problem focusing, which is hard b/c I've gone back to school (vocational training thru DVRS). It's not even a dizziness, it's very hard to describe, but it's like when you read or hear something, it doesn't all really sink in. It's strange. I had began to wonder if it caused weight gain....as I've not yet lost my steroid weight & bloat since January (and I've always lost it before over several months). And in fact, I've actually gained a little more weight. None of my pants or capris from last summer fit me anymore, OMG!! And what is strange is, while taking Lyrcia (and Soma) I have no appetite. I've been eating alot better and i've even lost alot of desire for fatty & sweet foods, and yet I still gain weight. Also, to top that off, I took that diet pill, Alli, (which is a prescription weight loss drug that is now over the counter) for 3 months, and am still gainning weight. Then I also saw others taking about gaining weight while taking Lyrcia, and I looked up, and unfortunately, it seems to be one of the most common side effects.... :(

The only good thing for me is, it (in combination with Soma) does help my nerve pains somewhat. And somewhat is better than not at all for me.